# SDR PNB2011F00002

- Difficulty date: May 23, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N70437
- Make and model: Cessna 207A
- Aircraft serial: 20700552
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 6206021
- Condition: Cracked
- Location: Nr 4
- Part time: 1,151 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSPECTION DISCOVERED BLOWBY BETWEEN FINS ON INTAKE SIDE OF THE CYLINDER.  THE CYLINDER WAS REMOVED AND FOUND TO BE CRACKED BETWEEN INTAKE VALVE SEAT AND SPARK PLUG HOLE.  THIS IS THE 4TH CYLINDER THIS YEAR WITH ALMOST IDENTICAL CRACKS.
